• 💊 OTHER DRUGS 💊 Welcome Guest

    Forum Guidelines Bluelight Rules

Opioids anyone tried ibogaine for loperamide WD?

Sprayah14

Greenlighter
Joined
Jul 2, 2015
Messages
23
I don't understand how someone could be soon blind that they're in such denial that lope isn't bad for them when there has been numerous links posted in THIS THREAD ALONE, not to mention everywhere else about how high dose lope is a disaster waiting to happen...I just don't understand...I guess those people that are too blind to see how dangerous lope is won't actually know what hit them til it's too late...sad.
 

Phil.McKeer

Bluelighter
Joined
Jul 20, 2015
Messages
906
Location
Scumdoggia
Willful ignorance 8(

Edit: As with other major shifts in paradigm, the consequences of changing a lifelong behavioral or thought pattern will initially cause too much cognitive dissonance, so it's avoided. This happens all over the map from megadosing loperamide to religion to politics. It's more comfortable to continue to believe that 2+2=5 than to accept that it doesn't and as a consequence the last 10/20/30 years of your life has been a lie.
 
Last edited:

Latestart

Greenlighter
Joined
Aug 26, 2015
Messages
29
This post was from someone who is mega dosing loperamide for at least 2 years. I started my taper off of 40mlg because of kind word from people who had been through it and was trying to share with mindash what I knew.
I am in no way in denial OR ignorant.....that is just mean bully shit.
I won't post again....but letting you all know I didn't die YET and if OP isn't dead (as you suggested) maybe they will come back.....I think I could at the very least share what I know personally.
 

Latestart

Greenlighter
Joined
Aug 26, 2015
Messages
29
Info in case OP is still reading.
Last Monday was my dose was 6pills. After a embarrassment at work :\ my future cuts will be on Fridays ;) I used a month pill seperator so I didn't have to count every day, just take my dose and start my day. I used .25 Xanax at night and slept.....okay.
I pray you come back and let us help you
Big hugs
I cut one pill a week
 

jammin83

Bluelighter
Joined
Dec 30, 2014
Messages
1,810
Location
the lunatic fringe
No. Terrible idea. Lope Wds don't peak for like 5 days. You are supposed to switch to a short acting opiate before you use ibogaine like oxy or heroin. I would switch for at least a few weeks maybe a month. You aren't really supposed to take any drugs with it and you are supposed to at least be in withdrawal when you do and est not drugs that increase the Qt interval. Lope increases the Qt interval which is a big no no with iboga. Iboga itself can prolong that interval and you could easily die if you do this. The main thing you have to worry about with iboga is heart problems. I've never heard of anyone having a seizure on it but it's pretty powerful stuff. You should probably go to a clinic if you go through with it. It can be dangerous at home.
 

Fornax55

Bluelighter
Joined
Jun 17, 2010
Messages
385
DXM my friend. a therapeutic dose of DXM (between 40 and 60mg, up to 100mg if you want some mild psychedelia to occupy your time) is the only chemical I've found to actually eliminate opiate WDs AND cravings. Truly a godsend. Sorry to ramble but I'm still blown away by how much DXM can help. If you're able to find a vendor that sells pure DXM powder it's TONS cheaper and far less disgusting then getting the syrup and cough gels.
 

pbuilder

Bluelighter
Joined
Oct 24, 2011
Messages
2,108
Definitely don't use ibogaine to get off loperamide. Loperamide in high doses is cardio toxic. Ibogaine has also done damage to vital organs including the heart. If you have a weakened heart rhythm or weird cunduction issues from the loperamide, you definitely don't wanna be stressing your heart out with something like an ibogaine trip. Get off the high dose lope though asap, it's bad...

Even if that means u need to get on suboxone or Kratom or some other maintenance drug, it would be much safer then lope.

Here's info on lope and the problems it is causing:
https://madmargaret.wordpress.com/2014/07/23/loperamide-abusemisuseaddiction-and-cardiac-conduction-disorders-article-clearinghouse-password-protected-see-comments/

These are just reported cases aswell where the patient admit to lope use and the docs managed to figure out lope was the cause of crazy heart issues. The problem is it was never tested at high doses like people use for withdrawal, so it's still thought by most docs as a benign drug. I'm sure there are people out there that dropped from cardiac arrest and lope was never linked as the cause of death.
 

Fornax55

Bluelighter
Joined
Jun 17, 2010
Messages
385
Thanks for that article on the cardiotoxicity of loperamide.. I think I saw you post about it in another thread and I'm glad you mentioned it because I have three bottles of the syrup waiting for me for when I kick the dope soon. I didn't have time to read the article... but I tend to use amphetamines to combat my dope sickness as well - I suspect this would be a bad idea if loperamide has an effect on your heart? Hm. Tough choice - deal with the shits while I'm amped enough to actually function a bit... or take my lope and be deathy tired without having to deal with the shits every twenty minutes. Who's got a coin to flip? :p
 
Top